# SDR UIEA2021071901590

- Difficulty date: July 17, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Controller
- Part number: 6672M805
- Part serial: CL53
- Condition: Malfunctioned
- Location: Avm Signal
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AVM MONITOR MAINTENANCE MSG APPEARED PRIOR TO DEPARTURE(  REMOVED & REPLACED AVM SIGNAL CONTROLLER IAW AMM 77-31-03. OPS CHECK GOOD IAW AMM 77-31-03 AND 71-00-00. NO MSG PRESENT AT THIS TIME  )
